# SDR SWAA2014010823891

- Difficulty date: December 27, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 19,849 hours, 11,829 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808494
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR IN CABIN DURING FLIGHT.  R &R COALESCE BAGS IAW MM.
